Academic Journals Database
Disseminating quality controlled scientific knowledge

Analytical solution of one dimensional temporally dependent advection-dispersion equation in homogeneous porous media

Author(s): R.R. Yadav | D.K. Jaiswal | Gulrana | H.K. Yadav

Journal: International Journal of Engineering, Science and Technology
ISSN 2141-2820

Volume: 2;
Issue: 5;
Start page: 141;
Date: 2010;

Keywords: Advection | dispersion | first order decay | groundwater | pollutant.

In present paper, advection-dispersion equation is considered one dimensional longitudinal semi-infinite domain. The solute dispersion parameter is considered temporally dependent and flow velocity is considered uniform. Nature of pollutant and porous medium are considered chemically non-reactive. The first order decay term which is inversely proportional to the dispersion coefficient is also considered. Initially the porous domain is considered solute free. Analytical solutions are obtained by using Laplace transform technique for continuous uniform and increasing input source concentration.
Affiliate Program      Why do you need a reservation system?